Ask a doctor

What are the pros/cons of waiting out less than satisfactory juvederm results under the eyes? How does this impact skin laxity?

I had juvederm injected in my tear trough area 16 days ago. The left eye is a bit swollen but ok. The right is lumpy, swollen and asymmetrical, as the juvederm moved further up the eye area. I'm inclined to just let it be as vitrase is not a guaranteed solution. I'm 42 which I believe means my skin will be less inclined to not snap back into place. Is there a creme I should use? What is a conservative option to addressing this problem? I'm most concerned about skin laxity.

Doctor Answers (3)

Juvederm

+2

The Juvederm you have is in the lower lid and not in the tear trough. You have been 16 days post injection. See you physician for dissolving the Juvederm, it will need more than one injection to dissolve, and Knowledge with Different hyaluronidase.

Samir Shureih MD FACS

sshureih@msn.com


Baltimore Plastic Surgeon

This is a lot of swelling for two weeks after injection.

+1

Juvederm can swell quite a bit after injection, and for this reason has to be used with caution in the lower lids. Most of the inflammatory swelling should have resolved by this point, so I doubt you will see much more resolution here. You could always wait another week or two, and then have it removed with hyaluronidase if no better.

John J. Martin, Jr., MD
Coral Gables Oculoplastic Surgeon
4.5 out of 5 stars 8 reviews

Juvederm in lower lid region

+1

It looks like the juvederm was placed along the lower eye lid. You may want to give it another week or two to see if this is jsut swelling. If not hyaluronidase can be injected to dissolve it, but it may take more than one treatment.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.